MathSciNet Relay Station
MathSciNet bibliographic data
MR1319984 (96b:15047) 15A48 (05C20)
Shen, Jian Proof of a conjecture about the exponent of primitive matrices. Linear Algebra Appl. 216 (1995), 185–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement